# SDR JR2R202300808333

- Difficulty date: August 8, 2023
- Submitted: August 8, 2023
- Operation: General aviation
- Aircraft: N87353
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000487
- Aircraft time: 13,126 hours, 7,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 17066797001
- Condition: Corroded
- Location: Zone 200
- Part time: 18,128 hours, 7,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD MOUNT FITTING CORRODED
